# SDR 05FDEA02607

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- Engine: Ge CF66K
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERNAL FUSELAGE FOUND NR 2 HOLES DIAM. 0.25 INCH TOO CLOSE AT STA 1561, LONGERON 8 LT SIDE.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM.
